Best time to take Truvada with Isentress
Mar 6, 2010
I have my Meds and am getting ready to start. The Truvada has a "may cause dizziness" warning on the bottle. Could you please tell me the best time to take it?
Response from Dr. Young
Hello and thanks for your post.
In our pretty extensive clinic experience, the medications in Truvada (tenofovir and emtricitabine) are very rarely, if ever, associated with dizziness. As such, there is no particular dose timing restriction for Truvada.
I generally advise my patients who take your particular regimen to stick to a morning and evening (after dinner, or bedtime) timing.
I hope this helps. Write us back and let our readers know about your experiences. I'm sure many will be interested to hear.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Rubbing Stripper Sign Of HIV AIDS
- Itchy Testicles After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Penis Discharge After Licking Genital Worried I Have HIV
- Sore Testicles After Lap Dance Worried I Have HIV
- Can Hpv Cause A Discharge?
- Can You Get Genital Warts From Kissing?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.